On Fuzzy Nearly Compact Regular Open Topology

Ray, A. Deb; Chettri, Pankaj
March 2009
Advances in Fuzzy Mathematics;2009, Vol. 4 Issue 1, p59
Academic Journal
In this paper, the concept of a new fuzzy topology called fuzzy nearly compact regular open topology on a collection of functions, F, from a fuzzy topological space ( fts , for short) X to another fts Y (denoted by FNR) is introduced and studied. It is observed that the fuzzy GS - T2 -ness (fuzzy almost regularity) of the range fts Y induces fuzzy GS - T2 -ness (respectively, somewhat almost regularity) in F. Moreover the fuzzy almost regularity of Y makes the evaluation map on (F, F NR) d -continuous. The notion of jointly fuzzy d - continuous on fuzzy near compacta is also introduced and studied in connection with the said NR F topology.


Related Articles

  • Principal fuzzy grill and its associated fuzzy topology. Mukherjee, M. N.; Das, Sumita // Journal of Advanced Research in Pure Mathematics;2011, Vol. 3 Issue 2, p131 

    In this paper, we introduce a new kind of fuzzy grill and consider a new fuzzy topology generated by this particular fuzzy grill. It is seen that the original fuzzy topology Ï„ in a fuzzy topological space (X, Ï„ ) becomes suitable, in some defined sense, for this typical fuzzy grill....

  • FUNDAMENTAL THEOREM IN SMOOTH FUZZY CENTRED SYSTEM VIA Gδ -SETS. Anitha Devi, D.; Roja, E.; Uma, M. K. // Far East Journal of Mathematical Sciences;Feb2013, Vol. 73 Issue 2, p231 

    In this paper, we introduce maximal smooth fuzzy centred system, the smooth fuzzy space θ(R) via Gδ-sets. The concept of Gδ-absolute ω(R) of a smooth fuzzy topological space is studied.

  • On Fuzzy Sp-Open Sets. Othman, Hakeem A. // Advances in Fuzzy Systems;2011, p1 

    A new class of generalized fuzzy open sets in fuzzy topological space, called fuzzy sp-open sets, are introduced, and their properties are studied and the relationship between this new concept and other weaker forms of fuzzy open sets we discussed. Moreover, we introduce the fuzzy sp-continuous...

  • On Lower Separation and Regularity Axioms in Fuzzy Topological Spaces. Saif, Amin; Kılıçman, Adem // Advances in Fuzzy Systems;2011, p1 

    We use the concepts of the quasicoincident relation to introduce and investigate some lower separation axioms such as αT0, αT1, αT½, and αT2 as well as the regularity axioms αR0 and αR1. Further we study some of their properties and the relations among them in the general...

  • Kronrod-Reeb Graphs of Functions on Noncompact Two-Dimensional Surfaces. I. Polulyakh, E. // Ukrainian Mathematical Journal;Aug2015, Vol. 67 Issue 3, p431 

    We consider continuous functions on two-dimensional surfaces satisfying the following conditions: they have a discrete set of local extrema; if a point is not a local extremum, then there exist its neighborhood and a number n ∈ ℕ such that a function restricted to this neighborhood...

  • A Note on Strongly Lower Semi-Continuous Functions and the Induced Fuzzy Topological Space Generated by Them. Kumar Saha, Apu; Bhattacharya, Debasish // Journal of Mathematical & Fundamental Sciences;2013, Vol. 45A Issue 1, p61 

    A new class of functions called strongly lower semi-continuous (SLSC) functions is defined and its properties are studied. It is shown that the arbitrary supremum and finite infimum of SLSC functions are again SLSC. Using these functions, an induced fuzzy topological space, called s-induced...

  • On β*g-Closed Sets in Fuzzy Topological Spaces. Balasubramaniyan, K.; Sriram, S.; Ravi, O. // Journal of Advanced Studies in Topology;2013, Vol. 4 Issue 3, p1 

    In this paper, we study the notions of β* gf-closed sets, β* gf-open sets and their respective continuity, irresoluteness in fuzzy topological spaces. Also, we introduce the characterizations of β* gf-closed maps and β* gf-open maps in fuzzy topological spaces.

  • PRODUCTS AND MAPPINGS OF INTUITIONISTIC FUZZY T0, T1 AND T2-SPACES. AHMED, ESTIAQ; HOSSAIN, M. S.; ALI, D. M. // Journal of the Bangladesh Academy of Sciences;Dec2015, Vol. 39 Issue 2, p223 

    The basic concepts of the theory of intuitionistic fuzzy topological spaces have been defined by some workers. In this paper, the product and mappings of T0, T1 and T2-spaces have been studied.

  • a-OPEN SETS AND a-BICONTINUITY IN DITOPOLOGICAL. Dost, Senol // Journal of Nonlinear Sciences & its Applications;2010, Vol. 3 Issue 1, p12 

    In this paper we generalize the notion of a-open and a-closed sets to ditopological texture spaces. We also introduce the concepts of a- bicontinuous difunctions and discuss their properties in detail.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics